MAUDE Adverse Event Report: AESCULAP AG SUCTION TUBE TAPERED TEARDROP 12FR 180MM; SUCTION CANNULAE

AESCULAP AG SUCTION TUBE TAPERED TEARDROP 12FR 180MM; SUCTION CANNULAE
Model Number GF399R
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.On user facility medwatch report # (b)(4) that a suction tube tapered teardrop 12fr 180mm (part # gf399r) was used during an unspecified procedure on (b)(4).2023.According to the complainant, during the procedure, the device had broken.Reportedly, "all pieces were retrieved." the complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of this event.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
SUCTION TUBE TAPERED TEARDROP 12FR 180MM
Common Device Name
SUCTION CANNULAE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key18445377
Report Number2916714-2023-00128
Device Sequence Number12452766
Product Code GCX
UDI-Device Identifier04038653435913
UDI-Public4038653435913
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
Report Date (Section F) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF399R
Device Catalogue NumberGF399R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2023
Event Location Hospital
Date Report to Manufacturer12/20/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/04/2024